Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 153, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 6, 2008, 8:28 PM CDT for Cherokee County, Kansas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2008, 8:28 PM CDT (01:28 UTC)
- Expired
- Jun 6, 2008, 9:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Cherokee County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 8:48 PM CDT | FUNNEL CLOUD | 2 S Melrose, KS | EMERGENCY MANAGER REPORTED 2 WALL CLOUDS WITH A LARGE FUNNEL IN THE SOUTHERN MOST WALL CLOUD |
| Jun 6, 9:15 PM CDT | TORNADO | 4 Se Columbus, KS | NEAR THE INTERSECTION OF 60TH AND WYANDOTTE ROADS. |
| Jun 6, 9:20 PM CDT | FUNNEL CLOUD | 1 N Scammon, KS | LARGE FUNNEL CLOUD VISIBLE NEAR LIBERTY ROAD AND NORTHEAST 10TH. |
| Jun 6, 9:20 PM CDT | FUNNEL CLOUD | 4 Ne Columbus, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2695 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 17.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 070128
TORSGF
KSC021-070215-
/O.NEW.KSGF.TO.W.0153.080607T0128Z-080607T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
* UNTIL 915 PM CDT.
* AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR WELCH...OR 8 MILES SOUTH OF CHETOPA...MOVING NORTHEAST
AT 34 MPH.
* THE TORNADO WILL BE NEAR...
8 MILES NORTHWEST OF TREECE BY 850 PM CDT.
COLUMBUS BY 905 PM CDT.
9 MILES SOUTHEAST OF WEST MINERAL BY 910 PM CDT.
SCAMMON...6 MILES SOUTH OF WEIR AND 6 MILES SOUTHEAST OF CARONA BY
915 PM CDT.
THE TOWNS OF MELROSE...FAULKNER...SHERWIN...NEUTRAL...STIPPVILLE...
SKIDMORE...CRESTLINE AND ROSELAND ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3714 9508 3734 9489 3733 9462 3713 9462
3699 9483 3699 9498 3699 9507 3700 9508
TIME...MOT...LOC 0128Z 222DEG 29KT 3694 9510
$$
BARJENBRUCH2 follow-up statements
000
WWUS53 KSGF 070146
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
843 PM CDT FRI JUN 6 2008
KSC021-070215-
/O.CON.KSGF.TO.W.0153.000000T0000Z-080607T0215Z/
CHEROKEE KS-
843 PM CDT FRI JUN 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CHEROKEE
COUNTY...
AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR FAULKNER...OR NEAR CHETOPA...MOVING NORTHEAST
AT 33 MPH.
THIS TORNADO WILL BE NEAR...
COLUMBUS BY 905 PM CDT.
SCAMMON...CARONA...WEST MINERAL AND WEIR BY 915 PM CDT.
THE TOWNS OF FAULKNER...HALLOWELL...SHERWIN...STIPPVILLE...ROSELAND
AND SKIDMORE ARE IN THE PATH OF THIS TORNADO.
A SECOND AREA OF ROTATION IS LOCATED 3 MILES SOUTHEAST OF FAULKNER.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
EMERGENCY MANAGEMENT HAS REPORTED TWO ROTATING WALL CLOUDS AND
MULTIPLE FUNNEL CLOUDS WITH THIS THUNDERSTORM. A TORNADO COULD
DEVELOP AT ANY TIME. TAKE SHELTER NOW IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM.
LAT...LON 3714 9508 3734 9489 3733 9462 3713 9462
3699 9483 3699 9498 3699 9507 3700 9508
TIME...MOT...LOC 0143Z 215DEG 29KT 3705 9503
$$
BARJENBRUCH000
WWUS53 KSGF 070203
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
903 PM CDT FRI JUN 6 2008
KSC021-070215-
/O.CON.KSGF.TO.W.0153.000000T0000Z-080607T0215Z/
CHEROKEE KS-
903 PM CDT FRI JUN 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR CHEROKEE
COUNTY...
AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR MELROSE...OR 7 MILES SOUTHWEST OF COLUMBUS...
MOVING NORTHEAST AT 32 MPH.
THIS TORNADO WILL BE NEAR...
COLUMBUS BY 910 PM CDT.
7 MILES SOUTH OF SCAMMON...8 MILES SOUTHEAST OF CARONA AND 9 MILES
SOUTH OF WEIR BY 915 PM CDT.
THE TOWNS OF NEUTRAL...STIPPVILLE...SKIDMORE AND CRESTLINE ARE IN THE
PATH OF THIS TORNADO.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
EMERGENCY MANAGEMENT CONTINUED TO REPORT A LARGE...ROTATING WALL
CLOUD...NEARLY TOUCHING THE GROUND. MULTIPLE REPORTS OF FUNNEL
CLOUDS HAVE ALSO BEEN RECEIVED WITH THIS DANGEROUS STORM. A TORNADO
MAY FORM AT ANY TIME. TAKE COVER NOW.
LAT...LON 3714 9508 3734 9489 3733 9462 3713 9462
3699 9483 3699 9498 3699 9507 3700 9508
TIME...MOT...LOC 0203Z 224DEG 27KT 3711 9488
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 6, 6:07 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 6, 6:07 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 607 PM CDT FRI JUN 6 2008 .DISCUSSION... FORECAST CHALLENGES CONCERN SEVERE WEATHER POTENTIAL THIS AFTERNOON...THEN PRECIP CHANCES ONCE AGAIN SUNDAY NIGHT INTO THE REMAINDER OF THE WEEK. CURRENTLY...RADAR LIGHTING UP ON SCATTERED SHOWERS AND THUNDERSTORMS EARLY THIS AFTERNOON ACROSS MUCH OF CENTRAL AND SOUTHERN MISSOURI. STRONGEST THUNDERSTORMS DEVELOPING OVER EAST CENTRAL MISSOURI AND HAVE SEEN SOME ROTATION IN THESE STORMS. 0-1KM STORM HELICITIES OF 300-400 M2/S2 FROM SPC SREF PRODUCTS AND EHI VALUES OF 4-5 IN THIS AREA CAPABLE OF SUPPORTING TORNADIC THUNDERSTORMS. SREF FORECAST MODELS FOR THIS AFTERNOON SHOWING THUNDERSTORM AND SEVERE WEATHER POTENTIAL SHOULD CONTINUE ACROSS EAST CENTRAL AND SOUTHEASTERN MISSOURI THIS AFTERNOON WITH MUCAPES 1500/2000 J/KG. AREAS ALONG AND SOUTH OF INTERSTATE 44 LOOK TO BE UNDER THE GUN THIS AFTERNOON FOR FURTHER SEVERE THUNDERSTORM DEVELOPMENT. AREA PROFILERS SHOWING A VERY STRONG LOW LEVEL JET EVIDENT ACROSS THIS AREA WITH A 50KT 850MB JET AND GOOD DIFLUENT FLOW AT 300/250MBS AS A 60-70KT JET FINGER IS CROSSING THROUGH THIS AREA. FURTHER WEST ACROSS EASTERN KANSAS...PROFILER WINDS CONTINUE TO SHOW A WESTERLY TO NORTHWESTERLY FLOW WHICH IS ADVECTING MID 50 DEWPOINTS INTO EASTERLY KANSAS. SO...THREAT AREA TODAY SHOULD BE FOR OUR MISSOURI COUNTIES SOUTH OF INTERSTATE 44 THIS AFTERNOON. WRF MODEL CONTINUES TO SHOW FAIRLY GOOD ISENTROPIC UPGLIDE ACROSS OUR EASTERN ZONES THROUGH THE EARLY EVENING TONIGHT AND HAVE BUMPED UP POPS FOR THIS AREA THIS EVENING AS STORMS CONTINUE TO DEVELOP AS A 40-45KT LOW LEVEL JET CUTS THROUGH THE AREA. PROBABLY WILL SEE CONVECTION CONTINUING ACROSS OUR EASTERN ZONES AT LEAST THROUGH MIDNIGHT. WRF SOUNDINGS ALSO SHOWING PWATS OF 1.75 INCHES ACROSS OUR EASTERN ZONES...SO FLASH FLOODING WILL CONTINUE TO BE A THREAT. BY SATURDAY..UPPER HEIGHTS BUILD ROUGHLY 30-50 DMS ACROSS SOUTHERN MISSOURI EFFECTIVELY PUSHING CONVECTION NORTH OF THE CWA. FOR THE MOST PART...CWA SHOULD BE DRY WITH HOT TEMPERATURES AND MUGGY CONDITIONS. SHOULD STAY DRY THROUGH THE DAY AND INTO SUNDAY AS HOT/HUMID CONDITIONS CONTINUE. BY SUNDAY NIGHT...NEXT UPPER LOW SITUATED ACROSS NORTH DAKOTA WITH A TRAILING COLD FRONT ACROSS EASTERN MINNESOTA...IOWA...BACK INTO NORTHERN MISSOURI. MODELS INDICATING A CONVECTIVE COMPLEX DEVELOPING ACROSS EASTERN KANSAS. CORFIDI VECTORS FROM THE GFS/WRF SHOWS THAT THIS COMPLEX SHOULD TRACK INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI LATE IN THE EVENING SUNDAY INTO MONDAY MORNING. HAVE THEREFORE INCREASED POPS EVEN MORE FROM THIS MORNINGS FORECAST FOR OUR WESTERN ZONES. THE WEEK IS GOING TO BE CHARACTERIZED BY UNSETTLED CONDITIONS THROUGHOUT THE WEEK AS WESTERLY FLOW CONTINUES AND WE SEE SOME DISTURBANCES MOVING THROUGH THE WESTERLY FLOW. THURSDAY LOOKS TO BE OUR NEXT SIGNIFICANT RAINFALL PRODUCER AS ECMWF SHOWS ANOTHER UPPER LOW MOVING ACROSS THE UPPER PLAINS...DRAGGING A COLD FRONT INTO NORTHERN KANSAS. GCC && .AVIATION... FOR THE 00Z TAFS...SCATTERED CONVECTION WILL CONTINUE THIS EVENING AND HAVE VCTS WORDING FOR FIRST COUPLE OF HOURS IN JLN/SGF TAFS. ALSO INCLUDED A TEMPO GROUP IN JLN FOR FIRST HOUR AS SOME TSRA SOUTHWEST OF THE JLN TERMINAL AS OF 23Z. MAIN HAZARD LATER TONIGHT WILL BE WITH NON-CONVECTIVE LOW LEVEL WIND SHEAR. LOW LEVEL JET WILL INCREASE TO THE WEST TONIGHT WITH WINDS AROUND 2000 FEET ABOUT 45 KTS. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 6, 6:16 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 616 PM CDT FRI JUN 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072330- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 616 PM CDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE TO THE NORTHEAST OVER PORTIONS OF EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THIS EVENING. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL GRADUALLY BEGIN TO DECREASE AFTER SUNSET. FLASH FLOODING WILL BE POSSIBLE WITH THIS THUNDERSTORM ACTIVITY AS THE INDIVIDUAL CELLS HAVE SHOWN A TREND OF REPEATEDLY MOVING OVER THE SAME AREAS. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR WILL BE POSSIBLE WITH THE HEAVIEST ACTIVITY...WHICH MAY RAPIDLY FLOOD SMALL CREEKS AND STREAMS...URBAN AREAS...AND LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SUNDAY NIGHT ALONG AND NORTH OF A LINE FROM FORT SCOTT KANSAS TO OSAGE BEACH MISSOURI. THUNDERSTORM DEVELOPMENT ACROSS THE ENTIRE OUTLOOK AREA IS POSSIBLE MONDAY AS ANOTHER STORM SYSTEM DEVELOPS IN THE CENTRAL PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EVENING HOURS MAINLY NORTHWEST OF A LINE FROM CASSVILLE...TO SPRINGFIELD...TO SALEM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 6, 7:37 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 6 NNE BOLIVAR 37.69N 93.37W
06/06/2008 POLK MO EMERGENCY MNGR
1/2 MILE SOUTH OF NN AND 380TH. NUMEROUS TREE TOPS
DAMAGED. POSSIBLE TORNADO TOUCHDOWN SPOT.
&&
LDOOLEYLocal storm report, Jun 6, 7:43 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0734 PM TORNADO 3 NW BUFFALO 37.67N 93.13W
06/06/2008 DALLAS MO LAW ENFORCEMENT
PUBLIC REPORTED TORNADO ON GROUND BISON ROAD AND STATE
ROAD C
&&
GCLocal storm report, Jun 6, 7:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
747 PM CDT FRI JUN 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0740 PM TORNADO 1 S URBANA 37.83N 93.17W
06/06/2008 DALLAS MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND AT HH
AND HIGHWAY 65
&&
GCLocal storm report, Jun 6, 7:54 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
754 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TORNADO 6 NW BUFFALO 37.71N 93.17W
06/06/2008 DALLAS MO LAW ENFORCEMENT
PUBLIC REPORTED TORNADO ON GROUND BISON ROAD AND STATE
ROAD C CORRECTION TO PREVIOUS LSR
&&
LDOOLEYLocal storm report, Jun 6, 7:57 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND GST 4 NW PIERCE CITY 36.99N 94.05W
06/06/2008 E70.00 MPH LAWRENCE MO AMATEUR RADIO
LARGE LIMBS BLOWING ACROSS HIGHWAY.
0221 AM TSTM WND DMG 3 N PIERCE CITY 36.99N 94.00W
06/06/2008 LAWRENCE MO AMATEUR RADIO
LARGE TREE DOWN ACROSS ROAD.
0229 AM TSTM WND GST EL DORADO SPRINGS 37.88N 94.02W
06/06/2008 E65.00 MPH CEDAR MO PUBLIC
0241 AM TSTM WND GST MILLER 37.21N 93.84W
06/06/2008 E70.00 MPH LAWRENCE MO PUBLIC
WINDS ESTIMATED AT 60 TO 70 MPH.
0250 AM TSTM WND GST MOUNT VERNON 37.10N 93.82W
06/06/2008 E60.00 MPH LAWRENCE MO PUBLIC
0255 AM TSTM WND GST MONETT 36.92N 93.93W
06/06/2008 E70.00 MPH BARRY MO LAW ENFORCEMENT
OFFICER INDICATED WINDS OF 60 TO 70 MPH.
0406 AM HAIL 4 NE SPRINGFIELD 37.24N 93.23W
06/06/2008 E0.50 INCH GREENE MO EMERGENCY MNGR
0420 AM TSTM WND DMG 6 W LEBANON 37.68N 92.77W
06/06/2008 LACLEDE MO LAW ENFORCEMENT
TELEPHONE POLE BLOWN OVER. TIME OF REPORT ESTIMATED.
1130 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/06/2008 GREENE MO AMATEUR RADIO
2 FEET OF WATER REPORTED AT THE INTERSECTION OF PORTLAND
AND DELAWARE.
1140 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
06/06/2008 GREENE MO EMERGENCY MNGR
TWO FEET OF FLOWING WATER WAS REPORTED AT THE
INTERSECTION OF PORTLAND AND DELWARE IN SPRINGFIELD
1209 PM FLASH FLOOD 4 NE SPRINGFIELD 37.24N 93.22W
06/06/2008 GREENE MO TRAINED SPOTTER
WATER FLOWING OVER THE ROAD AT KEARNEY ST AND HIGHWAY 65
1213 PM FLASH FLOOD 4 SE SPRINGFIELD 37.16N 93.23W
06/06/2008 GREENE MO PUBLIC
STREET FLOODING WAS REPORTED IN SOUTHEAST SPRINGFIELD
1226 PM HAIL TWIN BRIDGES 37.55N 92.60W
06/06/2008 E0.25 INCH LACLEDE MO EMERGENCY MNGR
1226 PM TSTM WND GST TWIN BRIDGES 37.55N 92.60W
06/06/2008 E50.00 MPH LACLEDE MO EMERGENCY MNGR
1239 PM FLASH FLOOD ROLLA 37.95N 91.77W
06/06/2008 PHELPS MO STORM CHASER
STREET FLOODING OF NUMEROUS INTERSECTIONS
1245 PM FUNNEL CLOUD 6 S LAQUEY 37.68N 92.30W
06/06/2008 PULASKI MO EMERGENCY MNGR
FUNNEL CLOUD REPORTED BY MULTIPLE SOURCES
0132 PM TORNADO NEWBURG 37.91N 91.90W
06/06/2008 PHELPS MO LAW ENFORCEMENT
HIGHWAY PATROL REPORTED TORNADO ON GROUND AT NEWBURG
0200 PM FLASH FLOOD BOLIVAR 37.61N 93.41W
06/06/2008 POLK MO EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS FLOODED ACROSS COUNTY
0200 PM FLASH FLOOD 5 N MARSHFIELD 37.41N 92.91W
06/06/2008 WEBSTER MO LAW ENFORCEMENT
NUMEROUS ROADS CLOSED IN THE NORTHERN PART OF THE COUNTY
DUE TO FLASH FLOODING. W HIGHWAY NEAR GREER CREEK...HH
HIGHWAY TO EAST CC...BOWEN CREEK ROAD AND TIMBER RIDGE
ROADS ALL CLOSED DUE TO FLOODING.
0208 PM FUNNEL CLOUD 3 S ROLLA 37.91N 91.77W
06/06/2008 PHELPS MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED AT 63 HIGHWAY 3 MILES SOUTH OF
ROLLA
0215 PM TSTM WND GST 1 WNW NORTHWYE 37.98N 91.76W
06/06/2008 E75.00 MPH PHELPS MO TRAINED SPOTTER
TREE BRANCHES DOWN WITH TRAMPOLINE BLOWN OVER A FENCE
0215 PM TSTM WND DMG ROLLA 37.95N 91.77W
06/06/2008 PHELPS MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A ROOF BLOWN OFF OF A WAREHOUSE
ON THE EXTREME NORTH PART OF ROLLA ON HIGHWAY 63
0228 PM FLASH FLOOD 3 NNE NIANGUA 37.43N 92.81W
06/06/2008 WEBSTER MO EMERGENCY MNGR
LITTLE BOWEN OUT OF ITS BANKS WITH 2 TO 3 FEET OF WATER
OVER ROAD. HIGHWAY HH EAST OF CC HAS PAVEMENT RIPPED OFF
OF ROAD.
0230 PM FLASH FLOOD JOPLIN 37.08N 94.51W
06/06/2008 JASPER MO EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS NEAR JOPLIN UNDER WATER
0300 PM FLASH FLOOD 3 E LEBANON 37.68N 92.61W
06/06/2008 LACLEDE MO EMERGENCY MNGR
WATER OVER HIGHWAY 32 3 MILES E OF LEBANON
0328 PM FLASH FLOOD EDGAR SPRINGS 37.70N 91.87W
06/06/2008 PHELPS MO EMERGENCY MNGR
NUMEROUS CREEKS OUT OF BANKS AROUND EDGAR SPRINGS
0328 PM TSTM WND DMG 1 NNE ROLLA 37.96N 91.76W
06/06/2008 PHELPS MO EMERGENCY MNGR
SHINGLE DAMAGE ON NUMEROUS HOUSES .5 MILES NNE OF ROLLA
0328 PM TSTM WND DMG 1 NNE ROLLA 37.96N 91.76W
06/06/2008 PHELPS MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED BUILDING DAMAGE AT THE 2500
BLOCK OF NORTH 63. THE ROOF WAS DAMAGED AND SEVERAL
UHAUL TRAILERS WERE BLOWN ABOUT 40 YARDS. THE LOWES HAD
SEVERAL PORTABLE SHEDS DAMAGED AS WELL AS THE GREENHOUSE
ATTACHED TO THE MAIN BUILDING.
0638 PM FUNNEL CLOUD 2 E CANE HILL 37.58N 93.69W
06/06/2008 CEDAR MO PUBLIC
CITIZEN REPORT OF A FUNNEL CLOUD EAST OF CANE HILL. TIME
ESTIMATED.
0705 PM FUNNEL CLOUD 6 N BOLIVAR 37.70N 93.41W
06/06/2008 POLK MO PUBLIC
ROTATING WALL CLOUD WITH A ROTATING FUNNEL CLOUD
EXTENDING FROM IT. COULD NOT SEE IF IT REACHED THE
GROUND.
0705 PM TSTM WND DMG 6 NNE BOLIVAR 37.69N 93.37W
06/06/2008 POLK MO EMERGENCY MNGR
1/2 MILE SOUTH OF NN AND 380TH. NUMEROUS TREE TOPS
DAMAGED. POSSIBLE TORNADO TOUCHDOWN SPOT.
0734 PM TORNADO 6 NW BUFFALO 37.71N 93.17W
06/06/2008 DALLAS MO LAW ENFORCEMENT
PUBLIC REPORTED TORNADO ON GROUND BISON ROAD AND STATE
ROAD C CORRECTION TO PREVIOUS LSR
0740 PM TORNADO 1 S URBANA 37.83N 93.17W
06/06/2008 DALLAS MO TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND AT HH
AND HIGHWAY 65
&&
SLINDENBLocal storm report, Jun 6, 8:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD DUNNEGAN 37.71N 93.58W
06/06/2008 POLK MO EMERGENCY MNGR
NUMEROUS COUNTY ROADS OBSERVED BY EM TO BE FLOODED IN
NORTHWEST POLK COUNTY
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:09 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 51 min |
| Jun 6, 9:55 PM CDT | Tornado Warning | SGF | Crawford | 35 min |
| Jun 6, 10:41 PM CDT | Areal Flood Warning | SGF | Cherokee, Crawford | 12 hr |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.